Boundary value problems with shift for generalized analytic vectors

Authors

  • George Akhalaia I. Vekua Institute of Applied Mathematics, Ivane Javakhishvili Tbilisi State University, Georgia
  • Nino Manjavidze Georgian Technical University, Tbilisi, Georgia

Abstract

This paper is a survey of the most important work of the well-known Georgian mathematician Professor Giorgi Manjavidze “Boundary value problems for analytic and generalized analytic functions”. Here we present his original approach to the subject. The main attention is paid to the construction of the canonical matrices which are used in the construction of the general solutions of the considered problems. Explicit conditions of normal solvability and index formulas are obtained.

References

G. Akhalaia, G. Manjavidze, Boundary value problems of the theory of generalized analytic vectors, Complex Methods for Partial Differential Equations, vol. 6, Kluwer Acad. Publ., Dordrecht, 1999, 57–97.
##plugins.generic.googleScholarLinks.settings.viewInGS##

N. Manjavidze, Boundary value problems for analytic and generalized analytic functions on a cut plane, Mem. Differential Equations Math. Phys. 33 (2004), 121–154.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Manjavidze, Boundary value problems for analytic and generalized functions, Some Topics on Value Distribution and Differentiability in Complex and P-adic Analysis, vol. 11, Science Press, Beijing, 2008, 499–631.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Manjavidze, N. Manjavidze, Boundary value problems for generalized analytic functions, J. Math. Sci. 160 (2009), no. 6, 745–821.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2010-12-18

How to Cite

Akhalaia, G., & Manjavidze, N. (2010). Boundary value problems with shift for generalized analytic vectors. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 9, 123–132. Retrieved from https://studmath.uken.krakow.pl/article/view/13250

Issue

Section

Published